# SDR CA120905010

- Difficulty date: September 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23032018
- Condition: Noisy
- Part time: 854 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NOISE IN ACFT AUDIO SYS WHEN STARTER GENERATOR SWITCHED ON.  STARTER GENERATOR REPLACED.
